# SDR P2EA98114

- Difficulty date: June 11, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N208AU
- Make and model: Boeing 737222
- Aircraft serial: 19547
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 500/Bs 528
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK WHILE PERFORMING ROUTINE INSPECTION PER WORK CARD J2C-512525, CORROSION WAS FOUND AT STR 26 LEFT BETWEEN BS 500 B + 16 INCHES AND BS 528.  THE CORROSION WAS OUT OF LIMITS (10 PERCENT REMOVED) PER THE SRM.  THE STRINGER WAS REPAIRED IAW SRM 53-10-03, FIG 1, SHT 6.  REF: COOPESA W.O. L1-0630-1-32, VAM100-195, 208SKA005.  (X)
